COMMUNICATIONS IN ALGEBRA® Volume 32, Number 6, 2004

全文

(1)

COMMUNICATIONS IN ALGEBRA®

Volume 32, Number 6, 2004

CONTENTS

Left Abundant Semigroups 2061 X. Guo, Y. Guo, and K. P. Shum

Classification of Finite Groups with a CC-Subgroup 2087 Z Arad and W. Herfort

On Deformations of the Filiform Lie Superalgebra Lnm 2099 M. Gilg

The Tits-Kantor-Koecher Construction and Birepresentations of the

Jordan Superpair SH(1, n) 2117 S. V. Krutelevich

Gelfand-Kirillov Dimension and Local Finiteness of Jordan Superpairs

Covered by Grids and Their Associated Lie Superalgebras 2149 E. Garcia and E. Neher

Differential Operators on Hyperplane Arrangements 2177 P. Holm

GCD-Sets in Integral Domains. II 2203 G. W. Chang and J. Park

Flatness Conditions on Finite ^-Groups 2215 H. Tandra and W. Moran

The Endomorphism Kernel Property in Finite Distributive Lattices and

de Morgan Algebras 2225 T. S. Blyth, J. Fang, and H. J. Silva

On Commutative Power-Associative Nilalgebras 2243 J. C. G. Fernandez

Tilting Modules for Lie Superalgebras 2251 ./. Brundan

On -A Question of Kilp and Knauer 2269 J. Wei

FP-Injective, Simple-Injective, and Quasi-Frobenius Rings 2273 M. F. Yousij and Y. Zhou

Armendariz and Reduced Rings 2287 T.-K. Lee and Y Zhou

(continued on inside back cover)

(2)

COMMUNICATIONS IN ALGEBRA®, 32(6), 2004

Contents Continued

Resolutions of Facet Ideals 2301 X. Zheng

A New Characterization of PSL(p,q) 2325 A. Khosravi and B. Khosravi

Infinite-Dimensional Modular Odd Hamiltonian Superalgebras 2341 W. Liu and Y Zhang

Extensions of Unit-Regular Rings 2359 H. Chen

A Class of Nongraded Simple Lie Algebras 2365 Y. Su and J. Zhou

On the Quantum Function Algebra at Roots of One 2377 M. Costantini

Leibniz Central Extensions on Some Infinite-Dimensional Lie Algebras 2385 D. Liu and N. flu

Honiological Properties of Quotient Divisible Abelian Groups 2407 U. Albrecht and W. Wickless

On H-Coherent Rings and («, (/)-Rings 2425 D. Zhou

On Locally Finite Split Lie Triple Systems 2443 A. J. Calderon Martin and M. Forero Piulestan

Extended-Hyperbolic Kac-Moody Algebras EHA1 Structure and

Root Multiplicities 2457 N. Sthanumoorthy, A. Uma Maheswari, and P. L. Lilly

Corrigendum 2477

數據

Updating...

參考文獻

Updating...

相關主題 :